MathSciNet Relay Station
MathSciNet bibliographic data
MR1839917 37F50 (11A55 37F25 47B38)
Marmi, Stefano; Moussa, Pierre; Yoccoz, Jean-Christophe Complex Brjuno functions. J. Amer. Math. Soc. 14 (2001), no. 4, 783–841.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement